# SDR 00FDEA00088

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Part number: 65249203
- Condition: Activated
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT ILLUM DURING FLT, LIGHT FLICKERED CONTINUOUSLY WHILE CRUISING.  COMPLIED WITH CK LIST PROC.  REPEAT WRITE UP.  REMOVED AND REPLACED FIRE DETECTOR, RAN ENGINES AT HI POWER FOR APPROX 10 MIN.  OVERHEAT DETECTOR SYS OPER CK NORMAL PER 727 MM 24-14-00.
